# SDR SWAA2015113046579

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 64,460 hours, 51,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMER LIGHTS INOPERATIVE, BETWEEN BS 650 - 727B.  R & R BATTERY PACK IAW AMM.
